# SDR C2XA09SH159

- Difficulty date: May 4, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145EP
- Aircraft serial: 145011
- Aircraft time: 18,511 hours, 14,067 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: 14569005410
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT AILERON NR 2 HINGE FROM O/B HAS MIGRATED BUSHINGS.  REMOVED AND REPLACED RT AILERON NR 2 HINGE FROM O/B SUPPORT BRACKET ASSY IAW EMB-145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
